danika86; these 2 drugs are in the same family.ready this.((Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.)) But it depends on what type of reaction you had from the AMOXIL. they are in the same family did you tell your doctor you had an allergy to Amoxil I WOULD NOT TAKE IT and call your pharmacist and double check today. But depending on the allergic reaction, you could get the same thing. So you have to make sure you always tell the doctor of this allergy and also by using one pharmacy and they have your allergies on file in the computer it should have caught this.So to be safe wait until Monday and call your doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 10 Mar 2010 • 1 answer
Bicillin LA - I have tonsilitis and my doctor gave me pencillin VK tablets but today my eyelids are?
Posted 27 Jan 2011 • 1 answer
Posted 5 Jan 2015 • 2 answers
Posted 17 Jan 2016 • 3 answers